# SDR AALA20050176

- Difficulty date: March 8, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED ALL BATTERY PACKS FOR CABIN EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
